# SDR 06FDEA2670

- Difficulty date: July 24, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N201FE
- Make and model: Boeing 727-200
- Aircraft serial: 22924
- Aircraft time: 31,913 hours, 18,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE INTERIOR FLOOR STRUCTURE, BS 312 LBL 19 WL 208, FLOORBEAM CORRODED.   REPAIRED FLOOR BEAM IAW SRM 53-10-1.
